MathSciNet Relay Station
MathSciNet bibliographic data
MR2744917 60H10 (70K65)
Liu, Di Strong convergence of principle of averaging for multiscale stochastic dynamical systems. Commun. Math. Sci. 8 (2010), no. 4, 999–1020.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement